# SDR DL72W990141

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561004
- Condition: Misdrilled
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MTC DISCOVERED TWO MISDRILLED HOLES IN THE I/B CHORD OF THE BS 560 FRAME NEAR S27R.  REPAIRED PER ERA 332713-14.
